Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 653689, 26 pages
http://dx.doi.org/10.1155/2011/653689
Research Article

Oscillation Criteria for a Class of Second-Order Neutral Delay Dynamic Equations of Emden-Fowler Type

1School of Science, University of Jinan, Jinan, Shandong 250022, China
2School of Control Science and Engineering, Shandong University, Jinan, Shandong 250061, China
3Department of Mathematics and Statistics, Missouri University of Science and Technology Rolla, Missouri 65409-0020, USA
4Department of Mathematics, University of Science and Technology, Hefei 230026, China

Received 31 August 2010; Accepted 30 September 2010

Academic Editor: Elena Braverman

Copyright © 2011 Zhenlai Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Google Scholar · View at Zentralblatt MATH
  2. V. Kac and P. Cheung, Quantum Calculus, Universitext, Springer, New York, NY, USA, 2002.
  3. M. Bohner and A. Peterson, Dynamic Equations on Time Scales, Birkhäauser, Boston, Mass, USA, 2001.
  4. V. Spedding, Taming Nature's Numbers, New Scientist, 2003.
  5. R. P. Agarwal, M. Bohner, D. O'Regan, and A. Peterson, “Dynamic equations on time scales: a survey,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 1–26, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäauser, Boston, Mass, USA, 2003.
  7. R. P. Agarwal, M. Bohner, and S. H. Saker, “Oscillation of second order delay dynamic equations,” The Canadian Applied Mathematics Quarterly, vol. 13, no. 1, pp. 1–17, 2005. View at Google Scholar · View at Zentralblatt MATH
  8. R. P. Agarwal and M. Bohner, “An oscillation criterion for first order delay dynamic equations,” Functional Differential Equations, vol. 16, no. 1, pp. 11–17, 2009. View at Google Scholar
  9. M. Bohner, B. Karpuz, and Ö. Öcalan, “Iterated oscillation criteria for delay dynamic equations of first order,” Advances in Difference Equations, vol. 2008, Article ID 458687, 12 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. Bohner and S. H. Saker, “Oscillation of second order nonlinear dynamic equations on time scales,” The Rocky Mountain Journal of Mathematics, vol. 34, no. 4, pp. 1239–1254, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Y. Şahiner, “Oscillation of second-order delay differential equations on time scales,” Nonlinear Analysis, vol. 63, no. 5–7, pp. e1073–e1080, 2005. View at Publisher · View at Google Scholar
  12. Y. Şahiner and I. P. Stavroulakis, “Oscillations of first order delay dynamic equations,” Dynamic Systems and Applications, vol. 15, no. 3-4, pp. 645–656, 2006. View at Google Scholar
  13. B. G. Zhang and S. Zhu, “Oscillation of second-order nonlinear delay dynamic equations on time scales,” Computers & Mathematics with Applications, vol. 49, no. 4, pp. 599–609, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. B. G. Zhang and X. Deng, “Oscillation of delay differential equations on time scales,” Mathematical and Computer Modelling, vol. 36, no. 11–13, pp. 1307–1318, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. L. Erbe, A. Peterson, and S. H. Saker, “Oscillation criteria for second-order nonlinear dynamic equations on time scales,” Journal of the London Mathematical Society, vol. 67, no. 3, pp. 701–714, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. L. Erbe, A. Peterson, and S. H. Saker, “Oscillation criteria for second-order nonlinear delay dynamic equations,” Journal of Mathematical Analysis and Applications, vol. 333, no. 1, pp. 505–522, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. T. S. Hassan, “Oscillation criteria for half-linear dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 176–185, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Z. Han, T. Li, S. Sun, and F. Cao, “Oscillation criteria for third order nonlinear delay dynamic equations on time scales,” Annales Polonici Mathematici, vol. 99, pp. 143–156, 2010. View at Publisher · View at Google Scholar
  19. B. Karpuz, Ö. Öcalan, and S. Öztürk, “Comparison theorems on the oscillation and asymptotic behaviour of higher-order neutral differential equations,” Glasgow Mathematical Journal, vol. 52, no. 1, pp. 107–114, 2010. View at Publisher · View at Google Scholar
  20. R. M. Mathsen, Q.-R. Wang, and H.-W. Wu, “Oscillation for neutral dynamic functional equations on time scales,” Journal of Difference Equations and Applications, vol. 10, no. 7, pp. 651–659, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. Z.-Q. Zhu and Q.-R. Wang, “Existence of nonoscillatory solutions to neutral dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 335, no. 2, pp. 751–762, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. R. P. Agarwal, D. O'Regan, and S. H. Saker, “Oscillation criteria for second-order nonlinear neutral delay dynamic equations,” Journal of Mathematical Analysis and Applications, vol. 300, no. 1, pp. 203–217, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. Y. Şahíner, “Oscillation of second-order neutral delay and mixed-type dynamic equations on time scales,” Advances in Difference Equations, vol. 2006, Article ID 65626, 9 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. S. H. Saker, R. P. Agarwal, and D. O'Regan, “Oscillation results for second-order nonlinear neutral delay dynamic equations on time scales,” Applicable Analysis, vol. 86, no. 1, pp. 1–17, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. S. H. Saker, “Oscillation of second-order nonlinear neutral delay dynamic equations on time scales,” Journal of Computational and Applied Mathematics, vol. 187, no. 2, pp. 123–141, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. S. H. Saker and D. O'Regan, “New oscillation criteria for second-order neutral functional dynamic equations via the generalized Riccati substitution,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 1, pp. 423–434, 2010. View at Publisher · View at Google Scholar
  27. H.-W. Wu, R.-K. Zhuang, and R. M. Mathsen, “Oscillation criteria for second-order nonlinear neutral variable delay dynamic equations,” Applied Mathematics and Computation, vol. 178, no. 2, pp. 321–331, 2006. View at Google Scholar · View at Zentralblatt MATH
  28. S.-Y. Zhang and Q.-R. Wang, “Oscillation of second-order nonlinear neutral dynamic equations on time scales,” Applied Mathematics and Computation, vol. 216, no. 10, pp. 2837–2848, 2010. View at Publisher · View at Google Scholar
  29. E. Akin-Bohner and J. Hoffacker, “Oscillation properties of an Emden-Fowler type equation on discrete time scales,” Journal of Difference Equations and Applications, vol. 9, no. 6, pp. 603–612, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. E. Akin-Bohner, M. Bohner, and S. H. Saker, “Oscillation criteria for a certain class of second order Emden-Fowler dynamic equations,” Electronic Transactions on Numerical Analysis, vol. 27, pp. 1–12, 2007. View at Google Scholar · View at Zentralblatt MATH
  31. S. R. Grace, R. P. Agarwal, M. Bohner, and D. O'Regan, “Oscillation of second-order strongly superlinear and strongly sublinear dynamic equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 8, pp. 3463–3471, 2009. View at Publisher · View at Google Scholar
  32. Z. Han, S. Sun, and B. Shi, “Oscillation criteria for a class of second-order Emden-Fowler delay dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 334, no. 2, pp. 847–858, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. S. Sun, Z. Han, P. Zhao, and C. Zhang, “Oscillation for a class of second-order Emden-Fowler delay dynamic equations on time scales,” Advances in Difference Equations, vol. 2010, Article ID 642356, 15 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. S. H. Saker, “Oscillation of second-order neutral delay dynamic equations of Emden-Fowler type,” Dynamic Systems and Applications, vol. 15, no. 3-4, pp. 629–644, 2006. View at Google Scholar
  35. H. A. Agwo, “Oscillation of nonlinear second order neutral delay dynamic equations on time scales,” Bulletin of the Korean Mathematical Society, vol. 45, no. 2, pp. 299–312, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. Z. Han, T. Li, S. Sun, and C. Zhang, “Oscillation behavior of third-order neutral Emden-Fowler delay dynamic equations on time scales,” Advances in Difference Equations, vol. 2010, Article ID 586312, 23 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. S. H. Abdallah, “Oscillatory and non-oscillatory behaviour of second-order neutral delay differential equations,” Applied Mathematics and Computation, vol. 135, no. 2-3, pp. 333–344, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  38. X. Lin, “Oscillation of second-order nonlinear neutral differential equations,” Journal of Mathematical Analysis and Applications, vol. 309, no. 2, pp. 442–452, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  39. J. S. W. Wong, “On the generalized Emden-Fowler equation,” SIAM Review, vol. 17, pp. 339–360, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  40. W.-T. Li and S. H. Saker, “Oscillation of second-order sublinear neutral delay difference equations,” Applied Mathematics and Computation, vol. 146, no. 2-3, pp. 543–551, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  41. M. K. Yildiz and Ö. Öcalan, “Oscillation results for higher order nonlinear neutral delay difference equations,” Applied Mathematics Letters, vol. 20, no. 3, pp. 243–247, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  42. J. Cheng, “Kamenev-type oscillation criteria for delay difference equations,” Acta Mathematica Scientia, vol. 27, no. 3, pp. 574–580, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  43. H.-F. Huo and W.-T. Li, “Oscillation of the Emden-Fowler difference systems,” Journal of Mathematical Analysis and Applications, vol. 256, no. 2, pp. 478–485, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  44. W.-T. Li and S. S. Cheng, “Asymptotically linear solutions of a discrete Emden-Fowler equation,” Far East Journal of Mathematical Sciences, vol. 6, no. 4, pp. 521–542, 1998. View at Google Scholar · View at Zentralblatt MATH
  45. S. H. Saker, “Kamenev-type oscillation criteria for forced Emden-Fowler superlinear difference equations,” Electronic Journal of Differential Equations, vol. 2006, no. 68, pp. 1–9, 2002. View at Google Scholar · View at Zentralblatt MATH
  46. J. S. W. Wong, “Necessary and sufficient conditions for oscillation of second order neutral differential equations [Journal of Mathematical Analysis and Applications, vol. 252, no.1, pp. 342–352, 2002],” Journal of Mathematical Analysis and Applications, vol. 252, no. 1, pp. 342–352, 2002. View at Publisher · View at Google Scholar
  47. J. S. W. Wong, “Corrigendum to: “Necessary and sufficient conditions for oscillation of second order neutral differential equations”,” Journal of Mathematical Analysis and Applications, vol. 332, no. 1, pp. 751–752, 2007. View at Publisher · View at Google Scholar